# SDR UIEA2018090401877

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,397 hours, 16,260 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 0581
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GEN INOP. REMOVED AND REPLACED APU GENERATOR IAW AMM 24-21-01. OPS CHECK GOOD.
